# SDR SWAA001119

- Difficulty date: June 16, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 37,753 hours, 36,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 6551672
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FWD SERVICE DOOR UPPER HINGE FITTING CRACKED.  REMOVED AND REPLACED HINGE FITTING PER SRM.
